# SDR DALA2019030201460

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO STA 1307 BETWEEN S39R AND S39L ANGLE CLIP CORRODED. REMOVED STRINGER SECTION FROM STA 1220-1307 STGR 39R FOUND CORROSION OUT OF LIMITS. INSTALLED NEW STRINGER. (LP 0965316)
